# SDR AMTA200600362

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727d-790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS CORROSION AT STA 727D TO STA 790, RBL-20.  REMOVED CORROSION IAW SRM, STA 727D TO STA 790, RBL 20.  MATERIAL THICKNESS.055 MATERIAL LOSS, .003 FOUND TO BE WITHIN LIMITS.  (K)
